Approximation Characteristics of the Spaces Sϕp in Different Metrics
Abstract
We continue the investigation of the approximation characteristics of the spaces Sϕp introduced earlier. In particular, we establish direct and inverse theorems on the approximation of elements of these spaces. We also determine the exact values of upper bounds of m-term approximations of q-ellipsoids in the spaces Sϕp in the metrics of the spaces Sϕp.Downloads
Published
25.08.2001
Issue
Section
Research articles
How to Cite
Stepanets, O. I. “Approximation Characteristics of the Spaces Sϕp in Different Metrics”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 8, Aug. 2001, pp. 1121-46, https://umj.imath.kiev.ua/index.php/umj/article/view/4331.